# SDR 2012FA0000190

- Difficulty date: February 9, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N591CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600661
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED LANDING GEAR INSPECTION, NOTICED LT BOLT SECURING NLG TORQUE TUBE SHEARED AND NUT AND COTTER PIN MISSING.  ON REMOVAL OF ORIGINAL BROKEN BOLT,  NOTICED THE BOLT WAS INCORRECT.  THE MARKING ON THE BOLT WAS A STANDARD TOLERANCE BOLT (AN4-10D),  REQUIRED IS A HIGH SHEAR, CLOSE TOLERANCE BOLT ( NAS4204-10D).   BOTH LT AND RT NLG TORQUE TUBE BOLTS WERE CHANGED AT THE SAME TIME SINCE AN INSPECTION REVEALED THAT THE OPPOSITE SIDE BOLT WAS AN AN4-10D ALSO.  DURING REPLACEMENT, NOTICED CRACKS AT WELDED END PLATES OF NOSE GEAR DOOR TORQUE TUBE.   TORQUE TUBE ASSY WAS REPLACED AT THE SAME TIME.
